Open Access
Translator Disclaimer
Summer 2017 A note on O-frames for operators
Chander Shekhar, Shiv Kumar Kaushik
Adv. Oper. Theory 2(3): 383-395 (Summer 2017). DOI: 10.22034/aot.1702-1122

Abstract

A sufficient condition for a boundedly complete O-frame and a necessary condition for an unconditional O-frame are given. Also, a necessary and sufficient condition for an absolute O-frame is obtained. Finally, it is proved that if two operators have an absolute O-frame, then their product also has an absolute O-frame.

Citation

Download Citation

Chander Shekhar. Shiv Kumar Kaushik. "A note on O-frames for operators." Adv. Oper. Theory 2 (3) 383 - 395, Summer 2017. https://doi.org/10.22034/aot.1702-1122

Information

Received: 18 February 2017; Accepted: 4 June 2017; Published: Summer 2017
First available in Project Euclid: 4 December 2017

zbMATH: 1372.42031
MathSciNet: MR3730060
Digital Object Identifier: 10.22034/aot.1702-1122

Subjects:
Primary: 42C15
Secondary: 42A38

Keywords: O-frame , Schauder frame , Unconditional O-frame

Rights: Copyright © 2017 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2 • No. 3 • Summer 2017
Back to Top